# SDR ASAA2013042994964

- Difficulty date: April 29, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 3 Spoiler
- Component: Spoiler, Boeing
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER OUTER UPPER SURFACE HAS DENT FOUND DURING INSERT REPLACEMENT.  REPAIRED NR3 SPOILER UPPER OTBD SKIN IAW SRM 51-70-10-2R-4, REPAIR 4.
